Aa
A
A
Close
Avatar universal

skin and female problems?

2 days ago I re-started my period after a 3 year break! The first days I felt a burning sensation in my abdomen, yesterday felt like my insides were going to fall out and little bits of pressure.........!  Plus my skin feels tight ,like its on fire. I.'ve been itching 3 lil dots...Thought they were mosquito bites? I feel so bad, can you help me with some answers? Thank you...
Read more
Cancel
Follow
Upvote - 0
2 Answers
Page 1 of 1
Avatar universal
If you've been through menopause already then the bleeding is not normal. It's best to get in to see your Dr to find out what's going on. Where are the dots? Are they on your stomach or around you waist?  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
136956 tn?1425609872
Okay so you have been on the Pill continuously for 3 yrs and you just came off it?

I just came off mine last month after being on it for 7 yrs and all I can say is OMG the pain was so intense. I have now started to get all the messed up hormones again, breaking out etc.

It could just be a side effect if that is what you have done.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
Mel10615 commented on Tramadol & Ultram...
11 hrs ago
973741 tn?1342346373
Blank
Barb135, and Jade59 commented on AnnieBrooke's status
Feb 22
3191940 tn?1447272317
Blank
specialmom, and CurfewX commented on KeeLolo's status
Feb 21
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX